# SDR USAA002157

- Difficulty date: December 15, 2000
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N355US
- Make and model: Boeing 737301
- Aircraft serial: 23558
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Cracked
- Location: Door Frame
- Part time: 38,054 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND CORNER ANGLE CRACKED .75 INCH, DOOR CUTOUT LOWER AFT CORNER ANGLE.  INSTALLED NEW CORNER ANGLE.  (M)
